ArticleOriginal scientific text

Title

The greatest prime factor of the integers in an interval

Authors 1

Affiliations

  1. 206-10, Bao Guo Street, Harbin 150066, China

Bibliography

  1. R. C. Baker, The greatest prime factor of the integers in an interval, Acta Arith. 47 (1986), 193-231.
  2. E. Bombieri and H. Iwaniec, On the order of ζ(1/2+it), Ann. Scuola Norm. Sup. Pisa 13 (1986), 449-472.
  3. E. Fouvry and H. Iwaniec, Exponential sums with monomials, J. Number Theory 33 (1989), 311-333.
  4. S. W. Graham, The greatest prime factor of the integers in an interval, J. London Math. Soc. 24 (1981), 427-440.
  5. D. R. Heath-Brown, Prime numbers in short intervals and a generalized Vaughan identity, Canad. J. Math. 34 (1982), 1365-1377.
  6. H. Iwaniec, A new form of the error term in the linear sieve, Acta Arith. 37 (1980), 307-320.
  7. C. H. Jia, The greatest prime factor of the integers in an interval (II), Acta Math. Sinica (Chinese) 32 (1989), 188-199. Cf. also doctoral thesis, Peking University, 1987.
  8. A. A. Karatsuba, Principles of Analytic Number Theory, Nauka, 1975 (in Russian).
  9. H. Liu, On square-full numbers in short intervals, Acta Math. Sinica (N.S.) 6 (1990), 148-164.
  10. S. H. Min, Methods in Number Theory, Vol. 2, Science Press, 1981 (in Chinese).
  11. K. Ramachandra, A note on numbers with a large prime factor, J. London Math. Soc. 1 (1969), 303-306.
  12. K. Ramachandra, A note on numbers with a large prime factor (II), J. Indian Math. Soc. 34 (1970), 39-48.
Pages:
301-328
Main language of publication
English
Received
1992-05-04
Accepted
1993-06-15
Published
1993
Exact and natural sciences